# SDR FDEA201410042968

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARC0446503
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER REAR CAP WING ROOT PANEL ASSEMBLY SHOWS DELAMINATION & EVIDENCE OF CORROSION.  REPAIRED PANEL ARC0446-503 PER SRM 81-71-00 VOL.II
